# SDR 04FDEA00780

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STOP FITTING ASSEMBLY ON OUTBOARD FLAP CRACKED AT BARREL NUT BORE AREA.  CRACKED STOP FITTING ASSY ON OUTBOARD FLAP AT RT WING REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.
